# SDR ASAA2023091545152

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 61,689 hours, 18,248 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF RADIO 2 WILL NOT TRANSMIT. RECEIVES AND SELCAL WORKING. HF2 SEEMS TO BE WORKING ON GROUND IN SEA. GROUNDED - YES. PERFORMED HF#2 SYSTEM TEST REF MM 23-11-00, SYSTEM TEST SUCCESSFUL, HF#2 OK FOR SERVICE, A/C RELEASED FROM MEL 23-11-A, PLACARD REMOVED, SEAMC WILL NOTIFIED.
